# SDR DL757020105

- Difficulty date: January 25, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 55,222 hours, 30,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37806
- Condition: Dented
- Location: Fs 1630, S-25r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1630 / STRG. 24R-26R :                 GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS DENTED AND GOUGED AT FS 1630 BETWEEN  STRINGERS 24R & 26R.  THE DAMGE WAS REMOVED WITH A 7" X 2"  CUTOUT AND A 5" X 2" CUTOUT.  BOTH CUTOUTS WERE REPAIRED    WITH A SINGLE EXTERNAL ALUMINUM DOUBLER INSTALLED PER       ER/A 382286-14, REV A.
